# SDR REXA2014031200031

- Difficulty date: March 8, 2014
- Submitted: March 12, 2014
- Operation: Air carrier
- Aircraft: N8674A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7674
- Aircraft time: 25,065 hours, 22,707 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ISOLATION VLV IN AEB IS CHAFING ON VERTICAL STIFFENER ON REAR FS 621.  REPAIRED IAW REO 601R-53-61-1523.
